AN EXACTLY SOLVABLE PERIODIC SCHRODINGER OPERATOR

GESZTESY F, MACDEO C, Streit L (1985)
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 18(9): L503-L507.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

GESZTESY F, MACDEO C, Streit L. AN EXACTLY SOLVABLE PERIODIC SCHRODINGER OPERATOR. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL. 1985;18(9):L503-L507.
GESZTESY, F., MACDEO, C., & Streit, L. (1985). AN EXACTLY SOLVABLE PERIODIC SCHRODINGER OPERATOR. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 18(9), L503-L507. doi:10.1088/0305-4470/18/9/003
GESZTESY, F., MACDEO, C., and Streit, L. (1985). AN EXACTLY SOLVABLE PERIODIC SCHRODINGER OPERATOR. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 18, L503-L507.
GESZTESY, F., MACDEO, C., & Streit, L., 1985. AN EXACTLY SOLVABLE PERIODIC SCHRODINGER OPERATOR. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 18(9), p L503-L507.
F. GESZTESY, C. MACDEO, and L. Streit, “AN EXACTLY SOLVABLE PERIODIC SCHRODINGER OPERATOR”, JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol. 18, 1985, pp. L503-L507.
GESZTESY, F., MACDEO, C., Streit, L.: AN EXACTLY SOLVABLE PERIODIC SCHRODINGER OPERATOR. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL. 18, L503-L507 (1985).
GESZTESY, F, MACDEO, C, and Streit, Ludwig. “AN EXACTLY SOLVABLE PERIODIC SCHRODINGER OPERATOR”. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 18.9 (1985): L503-L507.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar